# SDR DLM88030193

- Difficulty date: February 24, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 39,206 hours, 31,700 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 474007
- Part serial: 0808
- Condition: Will Not Test
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE DETECTION SYSTEM ARMED LIGHTS AND SQUIB LIGHTS DO NOT ILLUMINATE DURING SQUIB TEST.  REPLACED CONTROL MODULE.
